MathSciNet Relay Station
MathSciNet bibliographic data
MR2096802 16G30 (20C10)
Butler, M. C. R.; Campbell, J. M.; Kovács, L. G. On infinite rank integral representations of groups and orders of finite lattice type. Arch. Math. (Basel) 83 (2004), no. 4, 297–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement